| Model Number |
J333H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.In event description mention "easy to break when used during surgery" could you please confirm what was easy to break? the suture or the needle? did the device broke or just notice that it was more fragile than the common? what was the initial procedure? a manufacturing record evaluation was performed for the finished device lot pd2389, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture was easy to break.There were no adverse patient consequences reported.Additional information was requested.